Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``The distribution of Lucas and elliptic pseudoprimes'' [Math. Comp. 57 (1991), no. 196, 825-838; MR1094951 (92h:11081)]


Authors: D. M. Gordon and C. Pomerance
Journal: Math. Comp. 60 (1993), 877
MSC: Primary 11N80; Secondary 11B39, 11G05, 11Y11
Original Article: Math. Comp. 57 (1991), 825-838.
MathSciNet review: 1181329
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11N80, 11B39, 11G05, 11Y11

Retrieve articles in all journals with MSC: 11N80, 11B39, 11G05, 11Y11


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1181329-3
PII: S 0025-5718(1993)1181329-3
Article copyright: © Copyright 1993 American Mathematical Society